# SDR SWAA031900

- Difficulty date: August 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 55,310 hours, 48,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EEPLS DETERIORATED AT ROW'S NR 7, NR 8 AND NR 9.  REMOVED AND REPLACED EEPLS STRIP PER MM.
